# SDR CALA2021081801364

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 69,785 hours, 24,597 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Intermittent
- Location: Autopilot B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT A WILL NOT ENGAGE AUTOPILOT B ENGAGES BUT KICKS OFF AF TER STICKERS APPLIED NO GROUND TIME. DEFER REVIEWED FAULT HISTORY AND FOUND "AIL PRESS SW-1" FAULT, PERFORM ED LRU REPLACEMENT TEST "ROLL SENS" TEST, TEST PASSED. REF. FIM TASK 22-13 TASK 804. INTERMITTENT FAULT, PERFORMED LAND VERIFY T EST REF. AMM 22-11-00-700-801. TEST PASSED. AIRCRAFT UPGRADED TO FULL CAT CAPABILITY. PLACARDS REMOVED. OK TO CONTINUE.
